# SDR YENA20120519503

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 17,944 hours, 11,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 52 MCO-JFK, CREW DECLARED EMERGENCY AND AIR RETURN TO MCO DUE TO STRONG SMELL NOTICED THROUGHOUT CABIN AND COCKPIT.  F/A CALLED AND NOTED IT AS WELL.  NO SMOKE BUT STRONG ODOR.  ACCOMPLISHED FIM TASK 21-20-00-810-801A FOR ABNORMAL SMELL IN CABIN / COCKPIT FOUND EVIDENCE OF COFFEE GRIND INGESTION ON PACK INLET.  PERFORMED DUAL HEAT EXCHANGER CLEANING PER AMM 21-51-04.  PERFORMED OPS CHECK OF AIRCRAFT PACKS 1 AND 2 PER AMM 21-51-00-710 NO ODORS DETECTED.  RAN ENGINES 1 AND 2 PER AMM 71-00-01 NO ABNORMAL SMELLS / ODORS DETECTED.
